# SDR DALA1307760660

- Difficulty date: March 17, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 74,021 hours, 34,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36104
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MX WALK AROUND, FOUND AFT LAVATORY PANEL AND FIRST SKIN SEAM AFT OF LAVATORY PANEL DOME SPLICE FWD OF DRAINS BS 1720 CORRODED.
